# SDR REXA2025082200828

- Difficulty date: August 12, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 37,742 hours, 27,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT OPEN AFTER HANDLE LIFTED  PLACING PAX DOOR ON MEL #52-21-1 CAT A,  INSTALLED BALLAST IAW AMM 52-00-00867-801. PERFORMED FUNCTIONAL TEST OF PAX DOOR IAW AMM 52-11-00-720-802. ADJUSTED UPPER FWD PAX DOOR LATCH PIN IAW AMM 52-11-02. LOCKING CAM NOT ENGAGING.  AFT SPIGOT CAM NOT ENGAGING,  REMOVED BALLAST IAW AMM 52-00-00-867-801.
